CSpace
GENERALIZED ARROW-BARANKIN-BLACKWELL THEOREMS IN LOCALLY CONVEX-SPACES
CHEN, GY
1995
Source PublicationJOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
ISSN0022-3239
Volume84Issue:1Pages:93-101
AbstractThis paper deals with generalizations of the Arrow-Barankin-Blackwell theorem in locally convex spaces, partially ordered by cones whose duals have nonempty quasi-interiors.
KeywordLOCALLY CONVEX SPACES QUASI-INTERIORS MINIMAL ELEMENTS SUPPORT FUNCTIONS DENSITY
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:A1995QF57200005
PublisherPLENUM PUBL CORP
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28596
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, GY. GENERALIZED ARROW-BARANKIN-BLACKWELL THEOREMS IN LOCALLY CONVEX-SPACES[J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,1995,84(1):93-101.
APA CHEN, GY.(1995).GENERALIZED ARROW-BARANKIN-BLACKWELL THEOREMS IN LOCALLY CONVEX-SPACES.JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,84(1),93-101.
MLA CHEN, GY."GENERALIZED ARROW-BARANKIN-BLACKWELL THEOREMS IN LOCALLY CONVEX-SPACES".JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 84.1(1995):93-101.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, GY]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, GY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, GY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.